I too am currently taking Neurontin! However I take 300 mg 3X a day! I have had no problems with it! The only problem I ever experienced was in the beginning when I started taking it I was really tired all the time. I also have cousins and aunts, that are on doses such as 900 mg 3X a day! they have never had a problem either. Some side effects are reallly rare, but I doubt it is the neurontin..... My Dr.'s at one time tried to tell me thaat the reason I had lost over 30 pounds in 2 weeks was because of another seizure or migraine drug called Topamax. I didn't buy it.... Why would the topamax have been causing it... it just didn't make sense. Usually if you are going to see symptoms from a drug they are going to start the day or day after you start taking it... did they? With mine they didn't and it turns out I was right, it wasn't the topamax I had a parasite at the time two pills later that killed the parasite and I stopped losing weight. I never did put back on the 30 lbs. but the point is that sometimes just because it can be a side effect of the drug doesn't mean it is.
Jeff, why are you taking neurontin? It doesn't sound like it's helping you much. If I werre you, I'd get to my Dr. ASAP and tell him/her what's going on. I don't know if the neurontin is causing your problem as a side effect but at any rate ,it doesn't seem to be helping you.
Let me know, Royal
I take Nueronton (400mg) twice daily for seizures have since I was 19 when I was first diagnosed with them, I too have vision trouble with my eyes being really sensative with bright lights I can't drive any longer and must wear sunglasses at night to dull the glare of the headlights. It is possibly a reaction to the drug that your body just doesn't like. You may need to talk to your doctor about it because it has been know to cause systoms lie your having with self doubting and memory loss to the point that many have killed themselves over the depression it causes. Me it doesn't bother.
HAPPY NEW YEAR TO YOU AND YOURS, Carrie
I have a friend that has taken this drug for years. She never mentioned any side effects. But she is not the brightest bulb to being with....LOL
I found this on one of the websites regarding Neuronton:
SIDE EFFECTS: Drowsiness, dizziness, unsteadiness, fatigue, vision changes, weight gain, nausea, dry mouth, or constipation may occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly.
Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.
Tell your doctor immediately if any of these serious side effects occur: tremor or shaking, swollen arms/legs.
Tell your doctor immediately if any of these unlikely but serious side effects occur: loss of coordination, mental/mood changes.
You might want to call your doctor to see if he wants you to continue the meds, or find out if the side effects will eventually go away.
Good luck, and please take care. Hope you and your family have a Happy New Year.
Jeff,How long have you been taking this drug?If not long you might have to give your body time to adjust,it can cause blurred vision and other effects,so you are not suppose to drive until.
Also if you mix that drug with,antacids,or pain pills like Hydrocodone(I cant spell ) for pain,it might cause some of your symptoms. Google it there is good info about it.I dont what you are taking it for pain or depression.
Happy New Year.
Log in to leave a comment
Create an account
Tell Us Your Story
Meet the Doctors
Advertise with Us
COPYRIGHT © 2012 STAGE 29, LLC. ALL RIGHTS RESERVED
CBS Television Distribution